Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

francesca

Veteran Member
  • Total Reviews

    0
  • Content Count

    137
  • Joined

  • Last visited

Community Reputation

0 Neutral

6 Followers

About francesca

  • Rank
    Member
  • Birthday 01/29/1982

Profile Information

  • Gender
    Female
  • Location
    Italy

Recent Profile Visitors

4099 profile views
  1. Hey! thansk for your comment :) I'm happy for my new skin... but I fear my acne will come back during the summer :( I hope it won't...

    good luck for your course!!! ;)

    1. hey francesca- just to say im about to start accutane and your gallery has given me hope!!!

      you look very beautiful and must be so proud of your clear skin! :D

      x

      1. I swim 3 times a week and have no problems at all... just moisturize if you need it. yesterday my face was very dry when I came out from the pool, but nothing a good moisturizer can't handle
      2. yes! I had that rash I think after 1 or 2 months... I noticed it appeared after I few days without applying moisturizer... then I started to moisturize many times a day and it disappeared after 2 days I read on this message board that this rash is something very common in isotretinoin users
      3. Hi! I've never had blurry vision, but I have dry eyes every morning. When I wake-up I MUST put moisture drops IMMEDIATELY because my eyes are painful... But I just need 2 drops per eye, that's enough till the day after. last month it happened that I didn't put drops in my eyes cause they were not so painful, but after a couple of days I had a conjunctivitis (is this word right? sorry for my english... I had pink eyes) but I fixed it in 2 days applying specific drops... So I just have to keep m
      4. I swim 3 times a week and have no problems at all...
      5. I know my dosage is normal, not high... but I've never felt this good before... maybe because last autumn I joined a swimming team and I swim 3 times a week (and I've been told that swimming can increase the immune system). I just had a very weak cold last january... no temperature, no flu... and I feel full of energy... I'm happy beacuse before going on tane I was scared about the possible weakness, even if my derm reassured me about it... So now I'm surprised
      6. I swim 3 times a week in a swimming team... and once a month I have a competition I don't have any problem... maybe sometimes my left shoulder is a bit painful (and my left hip as well) but nothing too bad... after the warm-up everything is fine
      7. Hi! I'm italian... and I am on a generic one (not made by Roche). My derm told me they are the same thing, he always prescribes the generic one to his patients and has great results... and the same for me: I'm notcing huge improvements (I'm in month 4) Here in Italy this treatment is not so expensive. Using the generic one is completely free (really! I just need the prescription of my general doctor apart from the one of my derm) and using Roaccutan is something like 15 Euros for 30 pills (I'm
      8. I'm here just to share with you about my course... I started 3.5 months ago, if you want to see my progress, I made an album http://www.acne.org/messageboard/index.php...&album=7649 At the beginning of my course, my skin wasn't at its worst 'cause when I decided to go on tane, I was already using tretinoin 0.05% (topical) and taking minocyclin. My derm didn't want to increase my dose of tane because my skin improved very quickly... so I've been on the standard 0.5mg/1kg since the beginnin
      9. I have a cold, it's not so bad, so I prefer not taking anything for it... but at the same time I have a terrible headache and sore eyes... (maybe because of the cold) plus I have a sore wisdom tooth I'm having a big exam at uni next wednesday, so it's annoying... is it safe if a take something? (I am on accutane, of course ) I have to decide among aspirin, ibuprofen and nimesulide (I prefer the last one cause it's the most effective, but maybe even the most aggressive ) what would you sug
      10. I have the same thing on my hands (actually, only on my right hand). it appeared exactly when I came back home from the derm it seems to me that tons of moisturizing cream help... now it is not red anymore, just a bit dry, but it's getting better... if it continues, next monday I'll call my derm
      ×